# SDR RAIA00702027

- Difficulty date: February 21, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N818HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 20,799 hours, 18,273 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: JD3899926KA98SN
- Condition: Loose
- Location: Pressure Switch
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT NR 5587-STL - NO T/O CONFIG WARNING ONCE TLA ADVANCED.  MAINTENANCE REPLACED PARKING BRAKE PRESSURE SWITCH CONNECTOR.  OPS CHECK GOOD.
